# SDR SWAA2022100447835

- Difficulty date: August 29, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EXIT SIGN AT FWD LAV A BASE IS CRACKED / [01] REMOVED AND REPLACED MAIN CABIN EXIT SIGN AT FWD LAV A BASE REF: AMM 33-51-01-960-801;[02] REMOVED AND REPLACED MAIN CABIN EXIT SIGN AT FWD LAV A BASE REF: AMM 33-51-01-960-802;[03] VERIFIED 2. PENDING EMERGENCY LIGHTS-OPERATIONAL CHECK 33-51-00-720-801 AND EMERGENCY LIGHTS-OERATIONAL TEST 33-51-00-710-801;[04] PERFORMED OPERATIONAL CHECK REF:AMM 33-51-00-720-801 AND EMERGENCY LIGHTS-OPERATIONAL TEST 33-51-00-710-801 ; FOUND OK;[05] VERIFIED INSTALL AND FUNCTION
